# SDR FDKA200803109

- Difficulty date: March 14, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,679 hours, 13,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6145 MCO-HSV (1353 PHX LCL), ROW 12 EMERGENCY LIGHT INOP.  MX RESECURED CONNECTORS.
